MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C4120, 38CM GRASPER REPOS CART, 10/BX; NWV

APPLIED MEDICAL RESOURCES C4120, 38CM GRASPER REPOS CART, 10/BX; NWV
Model Number C4120
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow up report will be sent once the results have been analyzed.
 
Event or Problem Description
Procedure performed: lap liver resection.Incident description: as using grasper in some point in the middle of the case, one of the latis pads fell off.It occurred when they were moving and manipulating tissue.As the doctor looked at the jaws, he noticed the pad had fully detached from the jaws.They were able to retrieve the pad.The product will not be returning as the hospital disposed the product.Type of intervention: na.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event product was not returned to applied medical for evaluation.However, a photo of the event unit confirmed that the latis pad had detached from the jaws of the event unit.In the absence of the subject device, it is difficult to determine the root cause of the event.Based on the photo that was provided from the complainant, it is possible that the device was subjected to excessive force during use.

Brand Name
C4120, 38CM GRASPER REPOS CART, 10/BX
Common Device Name
NWV
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6679199
Report Number2027111-2017-01895
Device Sequence Number1973023
Product Code NWV
UDI-Device Identifier00607915116866
UDI-Public(01)00607915116866(17)200111(30)01(10)1286193
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/11/2020
Device Model NumberC4120
Device Catalogue Number100864001
Device Lot Number1286193
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer06/27/2017
Initial Report FDA Received Date06/29/2017
Supplement Report FDA Received Date07/17/2017
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;